ISSN: 1813-0410

Author : Malek Soady, Alaa


On Conjugate Space of 2-Fuzzy Generalized 2-Normed Space

Faria Ali C; Alaa Malek Soady

journal of kerbala university, 2015, Volume 11, Issue 0, Pages 39-44

The main goal of this paper is to prove the extension theorem for 2-fuzzy generalized 2-fuzzy 2-bounded 2-fuzzy 2-linear functional in 2-fuzzy generalized 2-normed space. Also, the definition of the 2-fuzzy adjoint operator of 2-fuzzy generalized 2-fuzzy bounded 2-fuzzy 2-linear operator defined on 2-fuzzy generalized 2-normed space is introduced.